# SDR AALA202108259033

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 31,185 hours, 16,877 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665605
- Part serial: A5894RB
- Condition: Unlaced
- Location: R2 Door
- Part time: 21,303 hours, 12,075 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 SLIDE HAD CONTACT WITH FUSELAGE IN OPEN POSITION AND LACING WAS PARTIALLY OPENED. REPLACED SLIDE PER TASK CARD 26L00025011.
